logo AFST

A nonlinear evolution equation modelling the Marangoni effect : existence of solution and numerical methods
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 205-223.
@article{AFST_1986-1987_5_8_2_205_0,
     author = {Berm\'udez, Alfredo and Rodriguez, Carmen},
     title = {A nonlinear evolution equation modelling the {Marangoni} effect : existence of solution and numerical methods},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {205--223},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {2},
     year = {1986-1987},
     doi = {10.5802/afst.638},
     zbl = {0603.35043},
     mrnumber = {928844},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.638/}
}
Alfredo Bermudez; Carmen Rodriguez. A nonlinear evolution equation modelling the Marangoni effect : existence of solution and numerical methods. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 205-223. doi : 10.5802/afst.638. https://afst.centre-mersenne.org/articles/10.5802/afst.638/

[1] Attouch (H.) and Damlamian (A.). - Problèmes d'évolution dans les Hilberts et applications, J. Math. Pures et Appl., t. 54, 1975, p. 53-74. | MR 454756 | Zbl 0293.35041

[2] Attouch (H.) and Damlamian (A.).-Strong solution for parabolic variational inequalities, Nonlinear Anal., Theory, Methods and Applications, t. II, 3, 1978, p. 329-353. | MR 512663 | Zbl 0395.35045

[3] Barbu (V.) and Precupanu (T.). - Convexity and optimization in Banach spaces.- Academiei Bucuresti (Romania), 1978. | MR 513634 | Zbl 0379.49010

[4] Bermudez (A.). - Un método numérico para la resolucion de ecuaciones con varios términos no lineales. Applicacion a un problema de flujo de gas en un conducto, Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid, Vol. LXXVIII, 4, 1984.

[5] Bermudez (A.) and Moreno (C.). - Duality methods for solving variational inequalities, Comput. and Math. Appl., t. 7, 1981, p. 43-58. | MR 593554 | Zbl 0456.65036

[6] Bermudez (A.), Durany (J.) and Saguez (C.).- An existence theorem for an implicit nonlinear evolution equation. - Collectanea Mathematica, Vol. XXXV, 1 Barcelona, (Espana), 1984. | MR 802541 | Zbl 0584.47060

[7] Brezis (H.). - Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. - North-Holland, London, 1973. | MR 348562 | Zbl 0252.47055

[8] Crandall (M.) and Pazy (A.). - Nonlinear evolution equations in Banach spaces, Israel J. Math., t. 11, 1972, p. 57-94. | MR 300166 | Zbl 0249.34049

[9] Kato (T.). - Nonlinear semi-groups and evolution equations, J. Math. Soc. Japan, t. 19, 1967, p. 508-520. | MR 226230 | Zbl 0163.38303

[10] Kenmochi (N.).- The semi-discretisation method and nonlinear time-dependent parabolic variational inequalities, Proc. Japan Acad., t. 50, 1975, p. 714-717. | MR 375020 | Zbl 0335.49004

[11] Lions (J.L.). - Quelques méthodes de résolution des problèmes aux limites non linéaires. - Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[12] Peralba (J.C.).- Un problème d'évolution relatif à un opérateur sous-différentiel dépendant du temps, C.R. Acad. Sci., Paris, t. 275, 1872, p. 93-96. | MR 301586 | Zbl 0238.35018

[13] Ruckenstein (E.), Smigelschi (O.) and Suciu (D.G.).- A steady dissolving drop method for studying the pure Marangoni effect, Chemical Engineering Science, t. 25, 1970, p. 1249-1254.

[14] Watanabe (J.). - On certain nonlinear evolution equations, J. Math. Soc. Japan, t. 25, 1973, p. 446-463. | MR 326522 | Zbl 0253.35053